# SDR SWAA010182

- Difficulty date: January 19, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 47,234 hours, 37,724 cycles
- Engine: Ge CFM56*
- Engine time: 37,375 hours, 29,363 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Eec
- Part number: 8063208
- Part serial: 47714
- Condition: Erratic
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMERGENCY.  NR 1 ENGINE ROLLED BACK.  EGT DROPPED RAPIDLY AND OTHER INDICATIONS FLUCTUATED FOR APPROX 10 SECONDS.  NOTED A STRONG ODOR IN THE COCKPIT.  ENGINE RECOVERED ON ITS OWN AND ODOR DISSAPATED AFTER ABOUT 10 MINUTES.  NR 1 ENG FUEL SHUT OFF VALVE C/B TRIPPED WHEN FUEL CUT OFF.  REMOVED AND REPLACED FUEL PUMP (P/N 301-779-005) AND MEC OPS, LEAK CHECK AND TRIM GOOD PER MM.  REPAIRED FUEL SHUT OFF VALVE WIRING AT DISCONNECT BRACKET, STA 720L, PER MM.  OPS CHECK NORMAL PER MM.
